Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 749856, 4 pages
http://dx.doi.org/10.1155/2014/749856
Research Article

A Note on the Warmth of Random Graphs with Given Expected Degrees

1Einstein Institute of Mathematics, Hebrew University of Jerusalem, 91904 Jerusalem, Israel
2Singapore University of Technology and Design, Singapore 138682

Received 1 February 2014; Revised 12 May 2014; Accepted 16 June 2014; Published 30 June 2014

Academic Editor: Imed Kacem

Copyright © 2014 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hell and J. Nešetřil, Graphs and Homomorphisms, vol. 28, Oxford University Press, Oxford, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. R. Brightwell and P. Winkler, “Graph homomorphisms and long range action,” in Graphs, Morphisms and Statistical Physics, pp. 29–48, American Mathematical Society, Providence, RI, USA, 2004. View at Google Scholar · View at MathSciNet
  3. Y. Shang, “A remark on the chromatic polynomials of incomparability graphs of posets,” International Journal of Pure and Applied Mathematics, vol. 67, no. 2, pp. 159–164, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. Bollobas, Random Graphs, Cambridge University Press, Cambridge, UK, 2001. View at MathSciNet
  5. S. Fadnavis and M. Kahle, “Warmth and mobility of random graphs,” http://arxiv.org/abs/1009.0792.
  6. E. Friedgut and G. Kalai, “Every monotone graph property has a sharp threshold,” Proceedings of the American Mathematical Society, vol. 124, no. 10, pp. 2993–3002, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Chung and L. Lu, Complex Graphs and Networks, American Mathematical Society, Boston, Mass, USA, 2006.
  8. F. Chung and L. Lu, “Connected components in random graphs with given expected degree sequences,” Annals of Combinatorics, vol. 6, no. 2, pp. 125–145, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Chung and L. Lu, “The volume of the giant component of a random graph with given expected degrees,” SIAM Journal on Discrete Mathematics, vol. 20, no. 2, pp. 395–411, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Chung and L. Lu, “The average distance in a random graph with given expected degrees,” Internet Mathematics, vol. 1, no. 1, pp. 91–113, 2003. View at Google Scholar · View at MathSciNet
  11. Y. Shang, “Non- hyperbolicity of random grap hs with given expected degrees,” Stochastic Models, vol. 29, no. 4, pp. 451–462, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. Chung, L. Lu, and V. Vu, “Eigenvalues of random power law graphs,” Annals of Combinatorics, vol. 7, no. 1, pp. 21–33, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Coja-Oghlan and A. Lanka, “The spectral gap of random graphs with given expected degrees,” The Electronic Journal of Combinatorics, vol. 16, article R138, 2009. View at Google Scholar · View at Scopus
  14. Y. Shang, “A remark on the spectra of random graphs with given expected degrees,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 15, no. 6, pp. 317–321, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. Alon and J. H. Spencer, The Probabilistic Method, John Wiley and Sons, Hoboken, NJ, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. Alon and M. Krivelevich, “The concentration of the chromatic number of random graphs,” Combinatorica, vol. 17, no. 3, pp. 303–313, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Frieze, M. Krivelevich, and C. Smyth, “On the chromatic number of random graphs with a fixed degree sequence,” Combinatorics, Probability and Computing, vol. 16, no. 5, pp. 733–746, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Y. Shang, “Multi-type directed scale-free percolation,” Communications in Theoretical Physics, vol. 57, no. 4, pp. 701–716, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Y. Shang, “Large dicliques in a directed inhomogeneous random graph,” International Journal of Computer Mathematics, vol. 90, no. 3, pp. 445–456, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Shang, “The natural connectivity of colored random graphs,” Creative Mathematics and Informatics, vol. 20, no. 2, pp. 197–202, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet